# SDR SWAA2025012789702

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 53,135 hours, 27,924 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CENTER AND INNER GEAR DOOR INSTALLATION FOUND L/H OUTER GEAR DOOR CRACKED.<[01] C/W;[02] R&R?D L/H OUTER GEAR DOOR ADJUSTMENT CHECK GOOD PER AMM 32-13-21;[03] VERIFIED R&R?D L/H OUTER GEAR DOOR ADJUSTMENT CHECK GOOD PER AMM 32-13-21
